| Catalog Number |
151620510 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: evaluation of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Revision for: pain on tibial side , after 3 months ok.When tibia base plate inspected intra-operatively found to be loose, when removed from patient found no cement on implant.Poly wear.Doi: (b)(6) 2016; dor: (b)(6) 2018; unknown knee.
Additional Manufacturer Narrative